Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
1 A second order accurate fixed-grid method for multi-dimensional Stefan problem with moving phase change materials S. Nandi and Y.V.S.S. Sanyasiraju Applied Mathematics and Computation (Elsevier)

Volume: 416 Page: 126719 DOI:https://doi.org/10.1016/j.amc.2021.126719

2022
2 Binary Operations in Metric Spaces Satisfying Side Inequalities M. A. Navascues, R. Pasupathi, A. K. B. Chand Mathematics

Volume: 10(1) Page: 11 DOI:https://doi.org/10.3390/math10010011

2022
3 Cubic spline fractal solutions of two-point boundary value problems with a non-homogeneous nowhere differentiable term A. K. B. Chand, K. R. Tyada, M. A. Navascu├ęs Journal of Computational and Applied Mathematics

Volume: 404 Page: 113267 DOI:https://doi.org/10.1016/j.cam.2020.113267

2022
4 Szego-Weinberger Type Inequalities for Symmetric Domains with Holes Anoop, T. V. and Bobkov, Vladimir and Drabek, Pavel SIAM Journal on Mathematical Analysis

Volume: 54 Page: 389-422 DOI:10.1137/21M1407227

2022
5 A Note on Pointwise Well-Posedness of Set-Valued Optimization Problems Kuntal Som & Vellaichamy Vetrivel Journal of Optimization Theory and Applications

DOI:https://doi.org/10.1007/s10957-021-01981-1

2022
6 Noncommutative Joinings $\rm{II}$ Jon Bannon, Jan Cameron and Kunal Mukherjee Groups Geom. Dyn.

Volume: 15(2) Page: 553-575 DOI:DOI: 10.4171/GGD/606

2021
7 On the von Neumann algebras associated to Yang-Baxter operators P. Bikram, R. Kumar, R. Mohanta, K. Mukherjee and D. Saha Proc. Roy. Soc. Edinburgh Sect. A

Volume: 151(4) Page: 1331-1354 DOI:10.1017/prm.2020.62

2021
8 On symmetric embedding of type I factors D. De and K. Mukherjee J. Math. Phys.

Volume: 62(1) , 013511 DOI:10.1063/5.0026933

2021
9 Non-injectivity of mixed q-deformed Araki-Woods von Neumann algebra P. Bikram R. Kumar and K. Mukherjee preprint

2021
10 Exact square coloring of subcubic planar graphs Florent Foucaud and Herve Hocquard and Suchismita Mishra and Narayanan Narayanan and Reza Naserasr and Eric Sopena and Petru Valicov Discrete Applied Mathematics

Volume: 293 Page: 74-89 DOI:https://doi.org/10.1016/j.dam.2021.01.007

2021